Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Quadratic variational theory and linear elliptic partial differential equations

Author: Magnus R. Hestenes
Journal: Trans. Amer. Math. Soc. 101 (1961), 306-350
MSC: Primary 35.04; Secondary 35.43
MathSciNet review: 0133575
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.04, 35.43

Retrieve articles in all journals with MSC: 35.04, 35.43

Additional Information

PII: S 0002-9947(1961)0133575-0
Article copyright: © Copyright 1961 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia